Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeadingForce

Hydroquinone Cause Blackhead

Recommended Posts

so i know for sure it is causing it

i have little blackheads all over my face

hydroquinone is helping my blemishes/hyperpigmentation/red marks so much but then its also giving me blackheads

Share this post


Link to post
Share on other sites

so does anyone have a clue why its causing blackheads ? i wanna keep using it because its working well on blemishes but giving me alot of small blackheads

Share this post


Link to post
Share on other sites

Hydroquinone is pretty high up there on the list of medications that cause breakouts. Are you just spot treating? Or are you using it all over the face? When I used Hydroquinone I just used a Qtip and dabbed it on just the area I was trying to fade away. Also only apply it to brown spots you have, it's no use on red marks. If you are trying to get rid of red marks you should be exfoliating. I exfoliate chemically using acne.org AHA+ It faded my red marks very quickly within a couple months I had even toned skin again!

Share this post


Link to post
Share on other sites

Hydroquinone is pretty high up there on the list of medications that cause breakouts. Are you just spot treating? Or are you using it all over the face? When I used Hydroquinone I just used a Qtip and dabbed it on just the area I was trying to fade away. Also only apply it to brown spots you have, it's no use on red marks. If you are trying to get rid of red marks you should be exfoliating. I exfoliate chemically using acne.org AHA+ It faded my red marks very quickly within a couple months I had even toned skin again!

i use it all over my face >_> and i get blackheads everywhere im about to stop it i guess or maybe use a little everday at night ? i usually mix it with aha when i apply it

aha isnt helping me much like hydroquinone does but blackheads can be a problem if i keep using

Edited by LeadingForce

Share this post


Link to post
Share on other sites

I would stop applying it everywhere right now. My dermatologist told me to only spot treat with it, otherwise acne would follow. Honestly it was useless for my skin. Expensive and I have 9/10 of my tube just laying in a container under my bed. The AHA is what really worked wonders on my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×